Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Rotation invariant ambiguity functions

Author: Qingtang Jiang
Journal: Proc. Amer. Math. Soc. 126 (1998), 561-567
MSC (1991): Primary 42C05, 42C99
MathSciNet review: 1443157
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $W(\psi; x, y)$ be the wideband ambiguity function. It is obtained in this note that $y^{-\frac {\alpha +2}2}W(\psi; x, y) (\alpha >-1)$ is $SO(2)$-invariant if and only if the Fourier transform of $\psi$ is a Laguerre function.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42C05, 42C99

Retrieve articles in all journals with MSC (1991): 42C05, 42C99

Additional Information

Qingtang Jiang
Affiliation: Department of Mathematics, Peking University, Beijing 100871, People’s Republic of China
Address at time of publication: Department of Mathematics, National University of Singapore, Lower Kent Ridge Road, Singapore 119260

Keywords: Ambiguity function, rotation invariant, Laguerre function
Received by editor(s): October 25, 1995
Received by editor(s) in revised form: August 23, 1996
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1998 American Mathematical Society